MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. 5008X HD/HDF - STANDARD BLOOD TUBING SET; ACCESSORIES, BLOOD CIRCUIT, HEMODIALYSIS

ERIKA DE REYNOSA, S.A. DE C.V. 5008X HD/HDF - STANDARD BLOOD TUBING SET; ACCESSORIES, BLOOD CIRCUIT, HEMODIALYSIS
Catalog Number 03-5300-3
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 10/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Plant investigation: the plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
A user facility clinic manager (cm) reported approximately two hours into hemodialysis (hd) treatment, a clinician noticed blood leaking down from the alpha clip.Upon further inspection, blood was in fact leaking from connection at the clip.The patient was reinfused as there was no air in the lines.When lines were removed from machine, they completely disconnected at the alpha clip.Lines were saved and sent out for evaluation.Upon follow-up, the cm stated a patient was two hours into dialysis treatment on a fresenius 5008x machine when staff noticed blood leaking down from the alpha clip.Treatment was immediately halted.A fresenius fx coral 60 dialyzer was used for treatment and the patient's blood was successfully reinfused.The cm stated that the patient¿s estimated blood loss (ebl) was 30 cc.The cm confirmed there was no patient injury, adverse events, or medical intervention required as a result of the reported event.The machine was not removed from the floor and remained in service.Following the event, the cm stated the patient was restarted on a different machine and treatment completed successfully with a new dialyzer and tubing lines without further issue.The complaint device was returned to the manufacturer for evaluation.
 
Additional Manufacturer Narrative
Additional information: d9, h3 plant investigation: the complaint device was returned to the manufacturer for physical evaluation.The sample was received in packaging different from the standard configuration.The sample was disinfected in accordance with procedure.During disinfection and preparation for analysis, it was observed that the main arterial line connected to the alpha clip was detached.No additional abnormalities were identified upon further inspection.A visual inspection was performed.Under microscopic examination, solvent residue was detected at both the end of the tube and within the port of the alpha clip.No other issues were found in the remaining components of the set.The reported issue was confirmed during the evaluation.A batch records review was conducted by the manufacturer for the reported lot.There were no non-conformances or abnormalities identified during the manufacturing process which could be associated with the reported event.In addition, a device history review was performed and confirmed that the results of the in-progress and final quality control (qc) testing met all requirements.The lot met all specifications for release.Upon completion of the evaluation, the reported event was confirmed.
 
Event or Problem Description

Brand Name
5008X HD/HDF - STANDARD BLOOD TUBING SET
Common Device Name
ACCESSORIES, BLOOD CIRCUIT, HEMODIALYSIS
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key23439615
Report Number0008030665-2025-02617
Device Sequence Number20965851
Product Code KOC
UDI-Device Identifier00840861102518
UDI-Public00840861102518
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K231534
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03-5300-3
Device Lot Number25KR01224
Was Device Available for Evaluation? Device Returned to Manufacturer
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Supplement Date Received by Manufacturer10/31/2025
Initial Report FDA Received Date10/31/2025
Supplement Report FDA Received Date11/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRESENIUS 5008X MACHINE.; FRESENIUS 5008X MACHINE.; FRESENIUS FX CORAL 60 DIALYZER.; FRESENIUS FX CORAL 60 DIALYZER.
Patient Age76 YR
Patient SexMale
Patient Weight59 KG